MAUDE Adverse Event Report: LAKE REGION MEDICAL HI-TORQUE CONNECT,4G,195

LAKE REGION MEDICAL HI-TORQUE CONNECT,4G,195
Model Number 901022-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis as it was discarded; therefore, limited investigation was carried out.No sample retain of the same lot number was available.The device lot history records have been reviewed, and it is shown that there were no anomalies or non-conformance raised that could have contributed to the reported failure mode and that the guidewires were manufactured according to the specification.All the required relevant tests and inspections were performed and passed.The risk traceability matrix number rmf(tm)-008 was reviewed and it was found that the risk for this failure mode was included and well documented.The current rating for the failure mode in question is within the expected levels for the confirmed complaints.There is no evidence to suggest that the design of the guidewire or any manufacturing-related concerns has contributed to the incident as well as the device was not returned for investigation, thus the complaint cause cannot be verified.
 
Event or Problem Description
It was reported that percutaneous venous balloon dilatation was performed.The tip of the connect guide wire was noted to be damaged.The guide wire was replaced to complete the procedure.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description

Brand Name
HI-TORQUE CONNECT,4G,195
Common Device Name
HI-TORQUE CONNECT,4G,195
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer Contact
amy carter
parkmore west business park,
galway, H91 C-K22
EI   H91 CK22
MDR Report Key19517252
Report Number3006010712-2024-00029
Device Sequence Number12304887
Product Code DQX
UDI-Device Identifier08717648174988
UDI-Public08717648174988
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901022-02
Device Catalogue Number1012588
Device Lot Number8505305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown